# SDR C2XA09RI152

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 13,846 hours, 7,602 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 02110259
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,262 hours, 8,838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2142 - MKE - FLIGHT CREW REPORTED BURNING RUBBER SMELL IN THE COCKPIT, EICAS SCREEN WENT DARK AND C/B POPPED.  MX REMOVED AND REPLACED EICAS DISPLAY UNIT, RESET THE C/B AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
